Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

needshelp

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Tennessee
  1. for me all the antibiotics i was on (which was about everyone one of them) would work for about a month then stop working and all topicals made it worse than it was. Accutaine didn't work for me either- maybe you should try some hormonal treatments? It turned out that i have hyperthyroid and once i got that taken care of my acne isn't as bad as it was (although it isn't gone)
  2. i was on it and it helped for about 3 months and stopped working
  3. I have had allergic reactions to both neutrogena and clinique. I don't remember if it was to the makeup or to the soaps because it was a while ago and I have just stayed clear of both. I was using purpose gel for soap then my derm told me to start using the bar, and my face always seems too dry afterward. I also use Retin-a micro and with both my face will peel like crazy and be inflamed. I have always blamed the retin-a but do you think it might be the soap? I use dove sensitive skin w/ sp
  4. that type of thing happened to me as well. I have very sensitive skin with a little eczema/ allergy areas on my face certain things that i'm allergic to will flair up that area into what your explaining white crusty stuff that you can peel off (not a good idea to peel off although it is so easy to do) I am allergic to cetaphil and wouldn't touch the stuff. So I would find a moisturizer that doesn't enflair it more I use purpose or perscriptives sensitive skin lotion. Do not put your acne cr
  5. i couldn't hold the tight embouchure with chap stick on or i think they had me on some sort of perscription lip treatment that had mineral oil in it (Icouldn't control the notes as well) but couldn't really stand not having something on my lips for the 4 hours a day required of me. Part of me wants to do the accutaine again although it does turn me into an emotional reck, but the last time i was on it, it did not affect my acne at all , it was the same before and after. My acne was clearing wh
  6. i also forgot to mention that I am an oboe player and I could not play oboe and be on accutaine at the same time. I lost my oboe scholarship because of accutaine so yet another reason why I hate that medicine and don't want to go on it
  7. depends my face is really sensitive so if it is already aggravated then that'll make it even more aggravated and then it will peel like crazy. But at the same time when i don't put the stuff on those places that's where the acne is the worse-- so peeling and aggravation? or acne? take your pick of the poison lol (or for me peeling and aggravation and acne I get acne on my eczema yay!!) Sorry lil frusterated shpeel i would do what u did only if you think your face can take it you know your face
  8. well I know how you feel knowing that you do have attractive looks but your acne has completely ruined it. Being a personal trainer I have the body, but not the face and looking at all those girls who have beautiful flawless skin with nothing on it. Who can wear tinted moisturizor (can't spell) and look great! Doesn't that make you angry? You work so hard on your appearance and you get kicked in the butt by acne yay! Anyhow sorry even with these things I wouldn't change w/ someone else just
  9. to me in some ways a little bit of rubbing can somewhat be an exfoliator, but as you said it hurts your acne. If you could just rub gently the skin that doesn't have acne it is good, but if you have a face like mine you can't rub your face w/out rubbing your acne so i would abstain from it altogether and make sure you wash you face well and pat it dry. I would use the cream tonight as well maybe add a little bit more oil free moistuizer. But that's just my opinion. I am a little hard on my f
  10. So I have had horrible acne since I was 12, and that is when I had my first long dosage of accutain. It somewhat worked (lessened the amount of cysts), but put me into counseling for 5 years. Then around 20 years old the full amount of cysts came back they tried everything (retina, tazorac, anibiotics, even blu light treatment) and to no avail still had wonderful acne. So they put me on another wonderful round of Accutain this time with the wonderful governmental crap of you can only get this
×